MathSciNet Relay Station
MathSciNet bibliographic data
MR2113989 (2005j:30059) 30F60 (30C62 30F45)
Fujikawa, Ege The order of periodic elements of Teichmüller modular groups. Tohoku Math. J. (2) 57 (2005), no. 1, 45–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement